Michael asked in HealthMen's Health · 2 months ago

What's this on my penis?

I'm worried about this, as I've never seen it before on my penis; it's like red dots. 

I've been having a lot of sex lately (with my girlfriend)

I'm just concerned and was wondering if anyone can help put my mind at ease.

Attachment image

26 Answers

Relevance
  • Anonymous
    2 months ago

    Have you been sticking your penis in ant mounds.

    It sure looks like ant bites. 

    First:  Don't do that anymore.

    Second:  Put some antibiotic ointment on it and it should disappear in a few days. 

    If it doesn't look better in three days, see a doctor. 

  • Anonymous
    2 months ago

    I don't know what to say at all.

  • 2 months ago

    turn youself transgender dude its over 

  • adam
    Lv 5
    2 months ago

    syphilous . Get your azz to a doctor 

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 2 months ago

    don't worry .consult with the Doctor.

  • 2 months ago

    your penis is broke , time to get it removed

  • 2 months ago

    It could be almost anything depending on her sexual history. You could have very well caught it from her. I'd make a quick appointment with your doctor, if I were you, before it gets worse. 

  • 2 months ago

    You probably picked up the "yeastie beasties".

    Your GF most likely has a mild undetectable yeast infection which her immune system is used to and keeps in check.

    However, your immune system is not used to it and it's starting to flourish.

    If it were me, I'd pause having sex and go see my doctor about getting something "prescription strength" for this.

    Your GF ought to treat herself as well, otherwise you guys will just end up swapping it back and forth.

    Once you're both in the clear, you can resume having sex.

  • kelvin
    Lv 7
    2 months ago

    see a doctor and stop posting pictures like this on here as children use this site

  • 2 months ago

    The first sign of AIDS. Sorry to break it to you.

    Source(s): Dr. Hugh Jass, MD
Still have questions? Get answers by asking now.